Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Doctor after applying retinol serum directly on my face! I my skin has become red dry and itchy, and I have deep fine lines on my forehead. Please help.

1 Doctor Answered
Hii lybrate-user, retinol serum can cause severe dryness, specially if your skin type is dry or sensitive or if it is used in large quantities. You must stop the serum and start with a non comedogenic moisturiser. If you want an anti aging serum, do consult a dermatologist for a customised regime according to your skin type.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Itching treatment

View fees, clinic timings and reviews